# SDR HNAA0800084

- Difficulty date: February 13, 2008
- Submitted: February 14, 2008
- Operation: Air carrier
- Aircraft: N807EX
- Make and model: Dhav DHC8102
- Aircraft serial: 292
- Aircraft time: 40,516 hours, 44,521 cycles
- System (JASC): 2611 · Smoke Detection
- Part: Smoke Warning
- Part number: 3023143
- Condition: False Activation
- Location: Cargo Bay
- Stage of operation: TO
- How discovered: O
- Nature of condition: N
- Precautionary procedure: C

## Discrepancy

SMOKE WARNING LIGHT ILLUMINATED DURING TAKEOFF ROLL, ABORTED T/O & RETURNED TO GATE.  LIGHT EXTINGUISHED.  BOTH BAG BAY SMOKE DETECTORS TEST NORM, INSP BOTH BAG BAY SMOKE DET AND WIRING, NO DEFECTS NOTED.
